MathSciNet Relay Station
MathSciNet bibliographic data
MR1177996 (93i:11142) 11S80 (14G20)
Veys, Willem Reduction modulo $p\sp n$ of $p$-adic subanalytic sets. Math. Proc. Cambridge Philos. Soc. 112 (1992), no. 3, 483–486.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement